Über einige Ungleichungen im Matrizenkalkül

I. Schur

Prace Matematyczno-Fizyczne (1937)

  • Volume: 44, Issue: 1, page 353-370

How to cite


Schur, I.. "Über einige Ungleichungen im Matrizenkalkül." Prace Matematyczno-Fizyczne 44.1 (1937): 353-370. <http://eudml.org/doc/215591>.

author = {Schur, I.},
journal = {Prace Matematyczno-Fizyczne},
language = {ger},
number = {1},
pages = {353-370},
title = {Über einige Ungleichungen im Matrizenkalkül},
url = {http://eudml.org/doc/215591},
volume = {44},
year = {1937},

AU - Schur, I.
TI - Über einige Ungleichungen im Matrizenkalkül
JO - Prace Matematyczno-Fizyczne
PY - 1937
VL - 44
IS - 1
SP - 353
EP - 370
LA - ger
UR - http://eudml.org/doc/215591
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.